She was found pregnant on October 16. On October 11, she had urticaria and had taken loratadine and ebastine for three days. On October 28, there was no fetal bud and fetal heart on B-ultrasound. Can I continue pregnancy in this situation? I want to be born. The first child is a boy and the second child wants to have a girl, but I'm worried about the impact of drugs,
The last menstruation is on September 15 and October 11. It is considered to take drugs within four weeks of pregnancy. The impact on the embryo follows the principle of all or nothing, that is, if there is an impact, it will lead to early abortion. If the subsequent prenatal examination is normal, it will have no impact at all. Now it is more than 40 days pregnant and there is no embryo and cardiac pulsation. You can observe it first and recheck it at an interval of one week.
If you take some drugs during pregnancy, it may have a certain impact on the fetus, but the specific impact in this case is uncertain. Therefore, if you want this child, it is possible to strengthen pregnancy detection.
Hello, women of childbearing age, if you usually have regular menstrual cycle, the ovulation period should be 14 days before the next menstruation. At this time, the probability of pregnancy in the same room is relatively high. Your ovulation period should be around October 1. If the drug has an impact, the embryo will develop poorly and there will be no fetal bud and fetal heart. If the fetal heart is rechecked and the fetal bud is well developed, you can continue pregnancy and strengthen prenatal examination.